Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 36, NWS Austin/San Antonio, TX

April 6, 2018Travis County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 6, 2018, 11:32 PM CDT for Travis County, Williamson County, Texas. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2018, 11:32 PM CDT (04:32 UTC)
Expired
Apr 7, 2018, 12:15 AM CDT
In force
43 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 27 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 11:49 PM CDTHAIL 12 Wsw Hutto, TXQUARTER HAIL REPORTED NEAR THE INTERSECTION OF HIGHWAY 79 AND 130.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.5 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2018-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 690 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2018-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
690 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1896 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

923 
WUUS54 KEWX 070432
SVREWX
TXC453-491-070515-
/O.NEW.KEWX.SV.W.0036.180407T0432Z-180407T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1132 PM CDT FRI APR 6 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Williamson County in south central Texas...
  Northeastern Travis County in south central Texas...

* Until 1215 AM CDT

* At 1132 PM CDT, severe thunderstorms were located along a line
  extending from near Granger Dam to near Georgetown, moving
  southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
  Windemere, Leander, Hutto, Manor, Thrall, Granger Dam, Coupland,
  Laneport, Wells Branch, Waterloo, Jonah, Sandoval, Rices Crossing
  and Brushy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3047 9716 3041 9736 3042 9737 3041 9738
      3033 9765 3061 9782 3073 9727
TIME...MOT...LOC 0432Z 313DEG 20KT 3069 9726 3060 9770 

HAIL...1.00IN
WIND...60MPH
 
$$

PLATT
3 follow-up statements
387 
WWUS54 KEWX 070447
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1147 PM CDT FRI APR 6 2018

TXC453-491-070515-
/O.CON.KEWX.SV.W.0036.000000T0000Z-180407T0515Z/
Williamson TX-Travis TX-
1147 PM CDT FRI APR 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN WILLIAMSON AND NORTHEASTERN TRAVIS COUNTIES...

At 1144 PM CDT, severe thunderstorms were located along a line
extending from near Thorndale to near Round Rock, moving southeast 
at 25 mph. The strongest cell within this line was located between 
Round Rock and Hutto.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Round Rock, Georgetown, Pflugerville, Taylor, Hutto, Manor, Thrall, 
Coupland, Rices Crossing, Laneport, Hoxie, Beyarsville, Waterloo, 
Hare, Jonah, Noack, Sandoval, Wells Branch and Brushy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3035 9758 3059 9779 3070 9726 3047 9716
      3041 9736 3042 9737 3041 9738
TIME...MOT...LOC 0444Z 313DEG 20KT 3065 9721 3056 9765 

HAIL...1.00IN
WIND...60MPH
 
$$

PLATT
701 
WWUS54 KEWX 070458
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1158 PM CDT FRI APR 6 2018

TXC453-491-070515-
/O.CON.KEWX.SV.W.0036.000000T0000Z-180407T0515Z/
Williamson TX-Travis TX-
1158 PM CDT FRI APR 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN WILLIAMSON AND NORTHEASTERN TRAVIS COUNTIES...

At 1149 PM CDT, the public reported quarter sized hail at the 
intersection of Highways 79 and 130.

At 1157 PM CDT, severe thunderstorms were located along a line
extending from near Thorndale to Pflugerville, moving southeast at 25
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Public. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Round Rock, Pflugerville, Taylor, Windemere, Hutto, Manor, Thrall,
Coupland, Rices Crossing, Beyarsville, Noack, Sandoval, Brushy Creek
and Wells Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3054 9775 3066 9725 3047 9716 3041 9736
      3042 9737 3041 9738 3035 9758
TIME...MOT...LOC 0457Z 330DEG 23KT 3056 9720 3044 9761 

HAIL...1.00IN
WIND...60MPH
 
$$

PLATT
366 
WWUS54 KEWX 070515
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1215 AM CDT SAT APR 7 2018

TXC453-491-070524-
/O.EXP.KEWX.SV.W.0036.000000T0000Z-180407T0515Z/
Williamson TX-Travis TX-
1215 AM CDT SAT APR 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON AND
NORTHEASTERN TRAVIS COUNTIES WILL EXPIRE AT 1215 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with these
thunderstorms.

LAT...LON 3054 9775 3066 9725 3047 9716 3041 9736
      3042 9737 3041 9738 3035 9758
TIME...MOT...LOC 0514Z 313DEG 20KT 3050 9712 3038 9753 

$$

PLATT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 9:26 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Apr 6, 9:26 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
926 PM CDT Fri Apr 6 2018

.UPDATE...
A strong cold front is pushing down towards south central Texas this
evening and expected to enter the Hill Country area within 30 to 45
minutes. Latest HRRR solution brings a developing line of storm along
with the frontal passage mainly affecting areas along and east of
Interstate 35. The SPC mesoanalysis page shows mid-level lapse rates
around 7 to 7.5 C/Km and ML CAPE values of 2000 to 3000 J/Kg with
effective bulk shear values of +50 knots. Therefore, if the HRRR
model is right, there is a potential for strong to severe
thunderstorms for areas along and east of Interstate 35 from around 10
PM through about 2 AM Saturday morning. Main hazard threat will be
large hail and thunderstorm wind gusts of 50 to 60 MPH. Can't rule
out an isolated tornado or two.

In the wake of the frontal boundary, strong northerly winds will
spread across the area overnight with winds of 10 to 20 MPH with
gusts of 30 to 35 MPH. A Wind Advisory may be needed for the period.

&&

.PREV DISCUSSION... /ISSUED 709 PM CDT Fri Apr 6 2018/

UPDATE...
Please see the 00Z aviation forecast discussion below.

AVIATION...
The main concern in the short term will be the chance for showers and
thunderstorms for roughly the first six hours of the forecast period.
Ongoing radar trends and hi-res model data suggest scattered
thunderstorms will be possible at AUS between 04-05Z and we have
added a TEMPO group for a -TSRA and variable winds. Farther south at
SAT and SSF, we expect a decreasing chance for convection and will
only mention VCSH at this time. No precipitation is expected out west
at DRT during the forecast period. Otherwise, the focus will turn to
a strong cold front set to move in during the late evening and early
morning hours. Some minor adjustments have been made to the timing of
the front with a slightly earlier arrival now expected. Gusty north
winds, especially along the I-35 corridor, will continue through
tomorrow afternoon. We also expect upper end IFR cigs around the time
of the frontal passage, with cigs increasing to MVFR during the
morning hours.

PREV DISCUSSION... /ISSUED 348 PM CDT Fri Apr 6 2018/

SHORT TERM (Tonight through Saturday)...

Main weather headlines remain centered on two hazard types for this
afternoon and into Saturday afternoon:

1) Conditional isolated strong to severe thunderstorms capable of
large hail, 40-60 mph winds, and frequent lightning across far
northeast Hill Country into the northern I-35 corridor and southeast
towards College Station.
- Timing: Early evening to 1-2am
- Confidence is low to medium on occurrence.

2) Strong north winds of 20-25 mph sustained with gusts to 35-40 mph
are expected behind a cold front. A wind advisory may be needed.
- Timing: Early Saturday morning through Saturday afternoon
- Confidence is high on occurrence.

Surface analysis depicts a strong cold front just north of the Red
River and a propagating dryline across north-central Texas shifting
west to east. A warm-moist sector exists south of I-20 and east of
I-35 characterized by ample instability of 2500-3000 J/kg, deep layer
shear of 45-55kt with hindering -25 to -75 J/kg of CIN keeping a
capping inversion in place. Aircraft soundings out of Austin over the
past several hours also indicate a strong cap remains in place.
Additionally, limited low-level convergence is ongoing with laminar
surface wind fields across the Hill Country northward to Dallas
Metroplex. The capping inversion is weaker farther north and
convective evolution could allow for isolated to scattered storms to
develop across central Texas to north-central Texas ahead of the
front this afternoon. Lapse rates are very steep and thus large hail
will be the primary hazard with these storms. Given the stronger cap
and lack of medium to strong forcing aloft with limited evidence of a
shortwave impulse, much of the region should remain storm free
through 6-7pm. The one caveat is if the cap weakens more then
expected an isolated supercell could develop in the far northeast
Hill Country to northern I-35 corridor north of Austin towards Waco.
If this does not happen, then storms are expected to develop north of
the region along the front and shift south. Again, with lack of
strong forcing aloft and the stronger cap in place, the strong to
possibility severe storms north of the area could reach into the far
northeast Hill Country of Burnet and the the I-35 corridor of
Williamson to Lee. Farther south, the cap appears too strong and
storms should weaken as the front moves south late tonight.

The surface pressure gradient will tighten overnight and through the
day Saturday behind the front as a strong high pressure system moves
into the southern Plains. Wind gusts to 35-40 mph with sustained
winds of 15-25 mph will be probable Saturday morning through the
afternoon. A wind advisory may be needed for this time period.

Much cooler temperatures are expected Saturday with highs only
reaching into the 50s and remaining well below normal. Clouds and
strong north winds will certainly hinder warming. Have dropped highs
below guidance values.

LONG TERM (Sunday through Friday)...

Near-normal temperatures return by Sunday into early next week and
slightly-above normal through the rest of week. A slight chance of
rain will be possible early Tuesday with a reinforcing cool front
and system aloft moving over the area. An active period of unsettled
weather could occur late in the week as moisture and southwest flow
are re-established.

It will be much warmer Sunday then Saturday with south winds
throttling up as a strong low pressure system develops across the
southern Plains. Too little moisture/PWATs will exist for showers to
be possible Sunday. An amplified shortwave trough axis will shift
east across the southern plains late Saturday into Sunday. The
elevated H5 NW flow and attendant cool front will shift through
northern areas by Monday night and the rest of area Tuesday. Due to
greater lift aloft, some light showers could form as instability
remains low. Mid-week will be dry and warm despite the boundary
exiting south of the area with the strong April sun. Southwest flow
appears to be re-established over south-central Texas by late
Thursday into Friday as a vigorous shortwave trough develops over the
eastern Front Range. Confidence is low on exact timing and placement
with model differences. PWATs increase as atmosphere will not be
xeric in response to southerly wind fetch. Stay tuned for details.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              47  56  43  73  59 /  40  10   0   0  10
Austin Bergstrom Intl Airport  48  56  41  74  58 /  40  10   0   0  10
New Braunfels Muni Airport     52  60  43  75  59 /  30  10   0   0  -
Burnet Muni Airport            43  52  40  74  57 /  40  10   0   0  10
Del Rio Intl Airport           55  71  48  82  61 /  -   -    0   0   0
Georgetown Muni Airport        45  51  41  73  57 /  40  10   0   0  10
Hondo Muni Airport             55  67  44  79  60 /  20  10   0   0   0
San Marcos Muni Airport        50  59  42  75  58 /  40  10   0   0  -
La Grange - Fayette Regional   52  56  44  73  60 /  50  10   0   0  10
San Antonio Intl Airport       54  61  44  76  61 /  30  10   0   0  -
Stinson Muni Airport           56  62  47  78  61 /  30  10   0   0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...24
Synoptic/Grids...17
Public Service/Data Collection...Williams
Hazardous weather outlook, Apr 6, 3:04 PM CDT, 8 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
304 PM CDT Fri Apr 6 2018

TXZ171>173-183>194-202>209-217>225-228-072015-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
304 PM CDT Fri Apr 6 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Strong storms which may briefly reach severe criteria
are possible tonight for areas along and northeast of a Llano to
San Marcos to Gonzales line. The main severe weather concerns will
be hail and gusty winds. The greatest risk of severe storms will
be farther northeast in east and northeast Texas. Storms look to
weaken as they approach the area from the north late Friday night
with some remaining on the strong side while decreasing in
strength as they move south.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Apr 6, 7:29 PM CDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
729 PM CDT FRI APR 6 2018

TXZ172-173-070115-
Williamson TX-Burnet TX-
729 PM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WILLIAMSON AND
NORTHEASTERN BURNET COUNTIES UNTIL 815 PM CDT...

At 728 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kempner, or 9 miles east of Lampasas, moving southeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Florence and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3091 9783 3087 9762 3072 9765 3099 9812
      3103 9809 3103 9791
TIME...MOT...LOC 0028Z 292DEG 31KT 3103 9803

PLATT
Local storm report, Apr 6, 8:07 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
807 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TORNADO          8 NW BRIGGS             30.98N 98.02W
04/06/2018                   BURNET             TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS TORNADO NW OF BRIGGS
            JUST NORTH OF US 183 IN NORTHEASTERN BURNET
            COUNTY.

&&

BMW
Special weather statement, Apr 6, 8:16 PM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
816 PM CDT FRI APR 6 2018

TXZ172-173-070200-
Williamson TX-Burnet TX-
816 PM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WILLIAMSON AND
NORTHEASTERN BURNET COUNTIES UNTIL 900 PM CDT...

At 813 PM CDT, Doppler radar was tracking a strong thunderstorm near
Briggs, or 10 miles south of Copperas Cove, moving southeast at 10
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Florence and Briggs.

LAT...LON 3103 9790 3091 9783 3090 9777 3088 9767
      3088 9766 3075 9773 3091 9797 3104 9793
TIME...MOT...LOC 0113Z 294DEG 9KT 3096 9789
Local storm report, Apr 6, 8:50 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT FRI APR 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             8 N BRIGGS              31.00N 97.95W
04/06/2018  E1.75 INCH       BURNET             TX   TRAINED SPOTTER

            DELAYED REPORT OF GOLF BALL SIZED HAIL IN
            NORTHEASTERN BURNET COUNTY.

&&

BMW
Special weather statement, Apr 6, 8:51 PM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
851 PM CDT FRI APR 6 2018

TXZ173-070215-
Williamson TX-
851 PM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILLIAMSON COUNTY
UNTIL 915 PM CDT...

At 850 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jarrell, or 9 miles northwest of Granger, moving east at 20 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Granger, Bartlett, Jarrell, Theon, Walburg and Schwertner.

LAT...LON 3087 9763 3077 9735 3062 9750 3087 9770
      3088 9768
TIME...MOT...LOC 0150Z 285DEG 17KT 3081 9757
Special weather statement, Apr 6, 11:12 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1112 PM CDT FRI APR 6 2018

TXZ173-192-070500-
Williamson TX-Travis TX-
1112 PM CDT FRI APR 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON AND NORTHEASTERN
TRAVIS COUNTIES UNTIL MIDNIGHT CDT...

At 1112 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Liberty Hill to near Serenada to Bartlett.
Movement was southeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto,
Bartlett, Liberty Hill, Jarrell, Thrall, Weir, Georgetown Dam,
Granger Dam and Sun City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3074 9727 3054 9719 3036 9775 3067 9802
      3068 9802 3076 9771 3081 9746
TIME...MOT...LOC 0412Z 297DEG 34KT 3068 9790 3074 9766 3079 9744

PLATT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:29 PM CDTSpecial Weather StatementEWXBurnet46 min
Apr 6, 7:34 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson41 min
Apr 6, 7:50 PM CDTTornado WarningEWXBurnet25 min
Apr 6, 8:16 PM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 6, 8:51 PM CDTSpecial Weather StatementEWXWilliamson24 min
Apr 6, 11:12 PM CDTSpecial Weather StatementEWXWilliamson48 min
Apr 7, 12:16 AM CDTSpecial Weather StatementEWXBastrop44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.